It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Geoff on June 06, 2000 at 07:58:28:

In Reply to: Help with Father posted by Patti on June 06, 2000 at 07:17:31:

: I need some advice about my 84 yr old father. H just started on insulin 1 month ago. Before that it was pills. His blood sugar still goes up and down like a yoyo. I was told by a nurse that this is normal for his age. I can't buy that. He is injecting befor breakfast and before bed. My question is - should he not be injecting before his evening meal instead of before bed, as this is when his readings are extreemly high. I have to call his nutritionist soon about it because he can't understand what she is telling him and his doctor is no help at all. Any advice would be appreciated or some good web sites you could suggest.

This sound a little strange to me. What type on insulin is he using? How high are his readings? You need to find a doctor that is up to speed with this issue. Send out more detail so we might be able to help some. i have been on insulin for over ten years now.

Follow Ups

All times are GMT -7. The time now is 10:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!